# SDR AWXA200600360

- Difficulty date: February 22, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 52,608 hours, 23,563 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED CRACK ON LOWER CORNER FLOOR STRUCTURE OF CUT OUT AT FS 28 ON FORWARD CARGO COMPARTMENT.  MAINTENANCE REMOVED AND REPLACED THE LOWER CORNER FLOOR STRUCTURE AT FR 28 IAW AIRBUS 320 SRM 51-72-11.
